# SDR GTIA2019091034613

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 47,152 hours, 21,727 cycles
- Engine: Iae V2524A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid Valve
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 1 O;TEMP WHILE CLIMING THROUGH 3000/FUEL FLOW 8200 ON #1 ENG AND 7200 ON ENG 2 ALL OTHER PARAMETERS NORMAL NORMAL LANDING UNDER WEIGHT LANDING FOB 11.9. R&R #1 ENG HPC 10TH STAGE IAW AMM 75-32-54, R&R SOLENOID VALVE IAW AMM 75-32-52 PENDING ENGINE RUN FOR OPS CHK. PERFORMED HIGH POWER ASSURANCE TEST AS PER AMM 71-00-00-710-013-C. OPS CHECKED GOOD, NO DEFECT NOTED AT THIS TIME. REMOVED 7 REPLACED #1 ENG HPC VLV 7A & 7B CTL SOLENOIDS IAW AMM 75-32-51 PB401. REPLACED 7TH STAGE BLEED VALVE B PER AMM 75-32-522. OPS CHECK NORMAL. REPLACED 7TH STAGE BLEED VAVLE A PER AMM 75-32-52. OPS CHECK NORMAL. REPLACED 7TH STAGE BLEED VALVE C PER AMM 75-32-52. OPS CHECK NORMAL. REPLACED #1 ENG I/B T/R SLEEVE PER AMM 78-32-76. OPS CHECK NORMAL. AIRCRAFT OKAY FOR SERVICE.
